MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA IOGEL MEDIUM 2.5 CC ELECTRODE; DEVICE, IONTOPHORESIS, OTHER USES

DJO LLC. CHATTANOOGA IOGEL MEDIUM 2.5 CC ELECTRODE; DEVICE, IONTOPHORESIS, OTHER USES
Model Number 5000022
Health Effect - Clinical Codes Burn(s) (1757); Full thickness (Third Degree) Burn (2696)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Health professional, occupation: unknown.Device not received manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that the "electrodes burned a patient and two small blisters that progressed to a third degree burn." the device has not been returned for evaluation.There is no additional information available at this time.

Brand Name
CHATTANOOGA IOGEL MEDIUM 2.5 CC ELECTRODE
Common Device Name
DEVICE, IONTOPHORESIS, OTHER USES
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista CA 92081
MDR Report Key10791192
Report Number9616086-2020-00032
Device Sequence Number3569628
Product Code EGJ
UDI-Device Identifier00888912151412
UDI-Public00888912151412
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number5000022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;